Noncommutative solutions of the d'alembert equation

Ya V. Lisitsyn, A. V. Shapovalov

Research output: Contribution to journalArticle

Abstract

All the subalgebras of first-order symmetry operators for the d'Alembert equation, generating the bases of solutions in the method of noncommutative integration of linear differential equations, which cannot be constructed in the method of separation of variables, are found. These bases themselves are then given in explicit form. The complete systems of solutions of the d'Alembert equation, determined by noncommutative sets of first-order symmetry operators, are thereby classified.

Original languageEnglish
Pages (from-to)528-533
Number of pages6
JournalRussian Physics Journal
Volume41
Issue number6
Publication statusPublished - 1998
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this